Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Théorie des Fonctions Numériques Simplement Périodiques

Edouard Lucas
American Journal of Mathematics
Vol. 1, No. 2 (1878), pp. 184-196
DOI: 10.2307/2369308
Stable URL: http://www.jstor.org/stable/2369308
Page Count: 13
  • Download PDF
  • Cite this Item
Théorie des Fonctions Numériques Simplement Périodiques
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 6 references.

[Footnotes]
  • *
    Il liber Abbaci di Leonardo Pisano, pubblicato secondo la lezione del Codice Magliabechiano, dca B. BoNcoM- ?AGNI. Roina, 1867. Pag. 283 et 284
  • L'arithmétique de SIMoN STEVIN, de Bruges, revue, corrigée et augmentée de plusieurs traictez et annotations par ALBERT GIRARD, etc. Leide, 1633. Pag. 169 et 170
  • This reference contains 2 citations:
    • Philosophical Transactions of the Royal Society of London, Vol. xlviii, Part I, for the year 1753
    • Albert Girard's Commentary upon Simon Stevin's Works. Pag. 368 et suiV
  • *
    Comptes renduts de lVacade'mie des sciences de Paris, tome, xvii, pag 562
  • Comptes rendus, etc., tome xix, pag. 867
  • *
    Journal de Crelle, tome xvi, pag. 95 ; 1837